Narayanan, EK and Rawat, R and Ray, SK (2007) Approximation by K-finite functions in $L^p$ spaces. In: Israel Journal of Mathematics, 161 (1). pp. 187-207.
approx.pdf - Published Version
Restricted to Registered users only
Download (233Kb) | Request a copy
Let Gamma subset of R-n, n >= 2, be the boundary of a bounded domain. We prove that the translates by elements of Gamma of functions which transform according to a fixed irreducible representation of the orthogonal group from a dense class in L-p(R-n) for p >= 2n/n+1. A similar problem for noncompact symmetric spaces of rank one is also considered. We also study the connection of the above problem with the injective sets for weighted spherical mean operators.
|Item Type:||Journal Article|
|Additional Information:||Copyright of this article belongs to Springer.|
|Department/Centre:||Division of Physical & Mathematical Sciences > Mathematics|
|Date Deposited:||04 Dec 2008 08:41|
|Last Modified:||19 Sep 2010 04:54|
Actions (login required)